Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning an 18 year old female patient who on approximately 21-MAR-2007 ("two days ago") was vaccinated with a dose , 0.5ml, of Gardasil vaccine (yeast). Concomitant vaccine administered included tuberculin purified protein derivative. On approximately 21-MAR-2007 the patient "had a reaction after receiving Gardasil (yeast), "described as "a tiny rash on both of her arms." Treatment included diphenhydramine HCl (BENADRYL). The nurse practitioner indicated that the patient was recovering from the rash. At the time of this report, the outcome was uinknown. The NP indicated feeling unsure if the rash was related to GARDASIL. Additional information has been requested. No further information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166